# SDR SWAA2017012611492

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 69,144 hours, 55,049 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 28020
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEADING EDGE DEVICES 1,3,4,5,6 SLATS WOULD NOT RETRACT OR DEPLOY.  R&R LEADING EDGE SLAT FUSES PER AMM.
